# SDR USAASB02036

- Difficulty date: February 18, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE REPORTED THE MID CABIN CEILING EMERGENCY EXIT LIGHT, RIGHT SIDE, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPS CHECK GOOD.  (M)
